# SDR SWAA2023081478784

- Difficulty date: July 14, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE FLOOR STRUCTURE LOCATED BS 294 TO BS 328 AT FWD GALLEY AREA 2023-444050<[01] ULTRASONIC THICKNESS GAGE P/N:45MG; S/N: 221859911; DUE DATE: 07-NOV-23.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 294 TO BS 328 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 AND DWG#141A8310 SHEET:23; REV: ? SEE INDIVIDUAL SIGN OFF BELOW.;[03] RII JOB COMPLETED
